Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

About the cover: Andrei Suslin, 1950-2018


Author: Eric M. Friedlander
Journal: Bull. Amer. Math. Soc. 57 (2020), 107-109
DOI: https://doi.org/10.1090/bull/1682
Published electronically: September 24, 2019
MathSciNet review: 3886146
Full-text PDF


Additional Information

Eric M. Friedlander
Affiliation: Department of Mathematics, University of Southern California, Los Angeles, California

DOI: https://doi.org/10.1090/bull/1682
Published electronically: September 24, 2019
Additional Notes: These personal comments were originally published in 2010 [Doc. Math. (2010), Extra vol.: Andrei A. Suslin sixtieth birthday], conveying my deep admiration for Andrei Suslin. They are reprinted with permission.
Dedicated: To my friend and colleague
Article copyright: © Copyright 2019 American Mathematical Society